Alert archive / Arizona / Red Flag Warnings in 2015
Red Flag Warning 3, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 5, 2015, 2:56 PM MST for 6 counties in Arizona. It took effect at Apr 7, 2015, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2015, 2:56 PM MST (21:56 UTC)
- In effect from
- Apr 7, 2015, 11:00 AM MST
- Expired
- Apr 7, 2015, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 9.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3576 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
684 WWUS85 KTWC 052156 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 256 PM MST SUN APR 5 2015 AZZ151>153-061430- /O.UPG.KTWC.FW.A.0002.150406T1800Z-150407T0300Z/ /O.NEW.KTWC.FW.W.0002.150406T1800Z-150407T0300Z/ /O.NEW.KTWC.FW.W.0003.150407T1800Z-150408T0300Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 256 PM MST SUN APR 5 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES...AS WELL AS EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES...FOR THE COMBINATION OF STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A HIGH FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES...AS WELL AS EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES...FOR THE COMBINATION OF STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 8 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FOR BOTH MONDAY AND TUESDAY...ALL OF FIRE WEATHER ZONES 152 AND 153...AS WELL AS THE SOUTHEAST PORTION OF FIRE WEATHER ZONE 151 (INCLUDING ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES...AND EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES). * TIMING...11 AM TO 8 PM MST MONDAY AND TUESDAY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
6 follow-up statements
737 WWUS85 KTWC 061110 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 410 AM MST MON APR 6 2015 AZZ151>153-061915- /O.CON.KTWC.FW.W.0002.150406T1800Z-150407T0300Z/ /O.CON.KTWC.FW.W.0003.150407T1800Z-150408T0300Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 410 AM MST MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES...AS WELL AS EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES...FOR THE COMBINATION OF STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A HIGH FIRE DANGER... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES...AS WELL AS EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES...FOR THE COMBINATION OF STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TODAY. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 8 PM MST TUESDAY. * AFFECTED AREA...FOR BOTH TODAY AND TUESDAY...ALL OF FIRE WEATHER ZONES 152 AND 153...AS WELL AS THE SOUTHEAST PORTION OF FIRE WEATHER ZONE 151 (INCLUDING ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES...AND EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES). * TIMING...11 AM TO 8 PM MST TODAY AND TUESDAY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
042 WWUS85 KTWC 061902 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1202 PM MST MON APR 6 2015 AZZ151>153-070300- /O.CON.KTWC.FW.W.0002.000000T0000Z-150407T0300Z/ /O.CON.KTWC.FW.W.0003.150407T1800Z-150408T0300Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 1202 PM MST MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING. A RED FLAG WARNING IS ALSO IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * AFFECTED AREA...ALL OF FIRE WEATHER ZONES 152 AND 153...AS WELL AS THE SOUTHEAST PORTION OF FIRE WEATHER ZONE 151 (INCLUDING ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES...EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES). * TIMING...11 AM TO 8 PM MST TODAY AND TUESDAY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
656 WWUS85 KTWC 070230 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 730 PM MST MON APR 6 2015 AZZ151>153-071200- /O.CAN.KTWC.FW.W.0002.000000T0000Z-150407T0300Z/ /O.CON.KTWC.FW.W.0003.150407T1800Z-150408T0300Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 730 PM MST MON APR 6 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... ...RED FLAG WARNING IS CANCELLED FOR THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG WARNING FOR THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...WITH POSSIBLE RED FLAG CONCERNS FOR WEDNESDAY AS WELL. * AFFECTED AREA...ALL OF FIRE WEATHER ZONES 152 AND 153...AS WELL AS THE SOUTHEAST PORTION OF FIRE WEATHER ZONE 151 (INCLUDING ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES... EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES). * TIMING...11 AM TO 8 PM MST TUESDAY. * WINDS...SOUTHWEST 18 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...4 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
823 WWUS85 KTWC 071119 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 419 AM MST TUE APR 7 2015 AZZ151>153-080300- /O.CON.KTWC.FW.W.0003.150407T1800Z-150408T0300Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 419 AM MST TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * AFFECTED AREA...ALL OF FIRE WEATHER ZONES 152 AND 153...AS WELL AS THE SOUTHEAST PORTION OF FIRE WEATHER ZONE 151 (INCLUDING ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES... EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES). * TIMING...11 AM TO 8 PM MST TODAY. * WINDS...SOUTHWEST 18 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...4 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
688 WWUS85 KTWC 072057 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 157 PM MST TUE APR 7 2015 AZZ152-081400- /O.NEW.KTWC.FW.W.0004.150408T1800Z-150409T0300Z/ /O.CON.KTWC.FW.W.0003.000000T0000Z-150408T0300Z/ ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- 157 PM MST TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR EASTERN COCHISE COUNTY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...SOUTHERN PORTION OF FIRE WEATHER ZONES 152 INCLUDING EASTERN COCHISE COUNTY. * TIMING...IN EFFECT UNTIL 8 PM MST THIS EVENING AND 11 AM TO 8 PM MST WEDNESDAY. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH TODAY. SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH WEDNESDAY. * RELATIVE HUMIDITY...12 TO 16 PERCENT TODAY. 7 TO 12 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ151-153-080300- /O.CON.KTWC.FW.W.0003.000000T0000Z-150408T0300Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 157 PM MST TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 152 AND 153...AS WELL AS THE SOUTHEAST PORTION OF FIRE WEATHER ZONE 151 (INCLUDING GREENLEE... GRAHAM AND WESTERN COCHISE...EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES). * TIMING...IN EFFECT UNTIL 8 PM MST THIS EVENING. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...8 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
988 WWUS85 KTWC 080308 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 808 PM MST TUE APR 7 2015 AZZ152-081600- /O.EXP.KTWC.FW.W.0003.000000T0000Z-150408T0300Z/ /O.CON.KTWC.FW.W.0004.150408T1800Z-150409T0300Z/ ARIZONA FIRE WEATHER ZONE 152 SOUTHERN GRAHAM COUNTY-CENTRAL AND EASTERN COCHISE COUNTY- SOUTHERN GREENLEE COUNTY- LOWER ELEVATIONS OF THE SAN CARLOS APACHE NATION IN GRAHAM COUNTY-CORONADO NF-SAFFORD BLM-TDC- 808 PM MST TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING FOR THIS EVENING HAS EXPIRED. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. * AFFECTED AREA...SOUTHERN PORTION OF FIRE WEATHER ZONE 152 INCLUDING EASTERN COCHISE COUNTY. * TIMING...IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. * WINDS...WEST TO SOUTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH WEDNESDAY. * RELATIVE HUMIDITY...7 TO 12 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP OR ARE ONGOING WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ151-153-080415- /O.EXP.KTWC.FW.W.0003.000000T0000Z-150408T0300Z/ ARIZONA FIRE WEATHER ZONE 151 EASTERN PIMA COUNTY-SOUTHEASTERN PINAL COUNTY- SANTA CRUZ COUNTY-WESTERN COCHISE COUNTY- CORONADO NF-TDC-ARIZONA FIRE WEATHER ZONE 153 NORTHERN GRAHAM COUNTY-NORTHERN GREENLEE COUNTY- WHITE AND GILA MOUNTAINS-APACHE SITGREAVES NF-SDC- 808 PM MST TUE APR 7 2015 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 5, 1:45 PM MST, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 5, 1:45 PM MST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 145 PM MST SUN APR 5 2015 .SYNOPSIS...WINDY AFTERNOONS EXPECTED THROUGH WEDNESDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM APPROACHES AND PASSES BY THE REGION ALTHOUGH DRY CONDITIONS ARE EXPECTED. THIS LOW WILL ALSO BRING A COOLING TREND...WITH JUST A FEW DEGREES COOLING MONDAY AND TUESDAY THEN DROPPING BELOW NORMAL WEDNESDAY AND THURSDAY. YET ANOTHER SYSTEM MAY AFFECT THE AREA LATE NEXT WEEKEND. && .DISCUSSION...A SHORTWAVE APPROACHING NORTHERN BAJA HAS SPREAD SOME HIGH CLOUDS OVER THE AREA AND EXPECT VARYING AMOUNTS OF HIGH CLOUDS UNTIL THIS PASSES NE OF THE AREA LATE TONIGHT WITH CLEARING SKIES BY/AROUND DAWN TOMORROW. ALSO...SOUTHWEST BREEZES BEGINNING TO PICK UP THANKS TO MIXING INTO THE ENHANCED MID LEVEL FLOW BUT NOTHING OUT OF THE NORM FOR APRIL. THIS ENHANCED MID LEVEL FLOW IS DUE TO A DEEP UPPER LEVEL LOW PRESSURE CENTER SITTING JUST OFF THE WASHINGTON COAST. THIS UPPER LOW WILL SLOWLY MOVE TO THE SSE ENDING UP OVER NORTHERN CALIFORNIA TUESDAY. THE MAIN AFFECT FOR OUR AREA WILL BE EVEN STRONGER MID LEVEL FLOW RESULTING IN STRONGER SW WINDS MONDAY AFTERNOON AND EVEN A BIT STRONGER YET TUESDAY AFTERNOON. THE WIND IS NOT EXPECTED TO BE STRONG ENOUGH FOR WIND ADVISORY CRITERIA BUT ENOUGH TO RAISE WILDFIRE CONCERNS WHICH ARE ADDRESSED IN THE FIRE WEATHER SECTION BELOW. AFTERNOON HIGH TEMPERATURES MONDAY AND TUESDAY WILL BE KNOCKED BACK A COUPLE OF DEGREES FROM TODAY THANKS TO LOWERING HEIGHTS AND THICKNESSES. BY WEDNESDAY...THE UPPER LOW IS PASSING BY TO THE NORTH ACROSS UTAH AND INTO COLORADO WHICH WILL RESULT IN ONE MORE DAY OF RATHER BREEZY CONDITIONS...BUT MORE FROM A WEST-NORTHWEST DIRECTION RATHER THAN SOUTHWEST. BY THIS POINT COOLER AIR WILL HAVE FILTERED INTO THE REGION DROPPING HIGH TEMPERATURES TO SEVERAL DEGREES SLIGHTLY BELOW NORMAL FOR A CHANGE ON WEDNESDAY AND THURSDAY. THIS SYSTEM IS PASSING BY TOO FAR TO THE NORTH FOR ANY SHOWER THREAT HERE SO A DRY FORECAST THROUGH THE WEEK WITH TEMPERATURES POPPING BACK UP TO NEAR NORMAL ON FRIDAY. THEN FOR NEXT WEEKEND THE LONG RANGE GUIDANCE CONTINUES TO POINT TOWARD A SYSTEM MOVING ACROSS THE SOUTHWEST PART OF THE COUNTRY...THIS TIME FAR ENOUGH SOUTH THAT IF IT WERE TO COME TO PASS IT WOULD HAVE THE POTENTIAL FOR SHOWERS FOR OUR AREA. UP TO THIS POINT THERE HAS BEEN LITTLE CONSISTENCY FROM RUN TO RUN AND MODEL TO MODEL ALTHOUGH THEY APPEAR TO BE STARTING A TREND TOWARD A SIMILAR IDEA. NOT ENOUGH CONFIDENCE THERE TO MAKE SIGNIFICANT CHANGES TO THE FORECAST AT THIS TIME BUT IF THIS TREND CONTINUES WE MAY HAVE SHOWERS AROUND WITH COOL TEMPERATURES LATER NEXT WEEKEND. CERNIGLIA && .AVIATION...VALID THRU 06/23Z. BKN-OVC CLOUDS AOA 20K FT AGL THRU 06/06Z...THEN SCT-BKN AOA 20K FT AGL THRU 06/23Z. SWLY SURFACE WIND AT 10-18 KTS THRU 06/02Z...THEN SURFACE WIND GENERALLY LESS THAN 10 KTS BETWEEN 06/02Z AND 06/15Z. INCREASING SURFACE WIND AFT 06/15Z...WITH SWLY SURFACE WIND AT 16-24 KTS AND STRONGER GUSTS MONDAY AFTERNOON. THE STRONGEST SURFACE WIND TODAY AND MONDAY WILL BE EAST OF KTUS IN THE VICINITY OF KDUG...KFHU AND KALK. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...DRY CONDITIONS AND ABOVE NORMAL DAYTIME TEMPERATURES WILL PERSIST THROUGH TUESDAY. A LARGE-SCALE UPPER LEVEL TROUGH DEVELOPING ALONG THE WEST COAST WILL MOVE SLOWLY EAST THROUGH THE INTERMOUNTAIN WEST THROUGH WEDNESDAY. THIS WILL RESULT IN STRONG AND GUSTY WINDS ACROSS SOUTHEAST ARIZONA MONDAY INTO WEDNESDAY. BEHIND THIS TROUGH...COOLER TEMPERATURES ARE EXPECTED...WITH DAYTIME HIGH TEMPERATURES LOWERING TO NEAR SEASONAL VALUES BY MID TO LATE THIS WEEK. GIVEN THE DRY AIRMASS IN PLACE...AND THE EXPECTED INCREASE IN WINDS...CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR ACROSS PORTIONS OF SOUTHEAST ARIZONA DURING THE MONDAY THROUGH WEDNESDAY TIME FRAME. THEREFORE...THE FIRE WATCH THAT WAS IN EFFECT MONDAY HAS BEEN UPGRADED TO A RED FLAG WARNING...AND THE AREAL EXTENT HAS BEEN EXPANDED. THE RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR ALL OF FIRE WEATHER ZONES 152 AND 153...AS WELL AS THE SOUTHEAST PORTION OF FIRE WEATHER ZONE 151...FOR THE COMBINATION OF STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY AND A HIGH FIRE DANGER. THIS WARNING INCLUDES ALL OF GREENLEE...GRAHAM AND COCHISE COUNTIES...AS WELL AS EASTERN SANTA CRUZ AND FAR SOUTHEAST PIMA COUNTIES. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR TUESDAY FROM 11 AM TO 8 PM MST FOR THE SAME AREAS AS THE WARNING ON MONDAY...WITH SLIGHTLY STRONGER WINDS EXPECTED ON TUESDAY. && .TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR AZZ151>153 (SOUTHEAST PORTIONS OF 151 AND ALL OF 152 AND 153) FOR BOTH MONDAY AND TUESDAY FROM 11 AM UNTIL 8 PM MST BOTH DAYS. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:56 PM MST | Red Flag Warning | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.